# SDR ASOA20120304030H

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 29,879 hours, 28,356 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M835366022M
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  THE CREW REPORTED A BURNING ODOR FROM THE COAT CLOSET. MX INSPECTED THE ACFT AND R & R RELAY K0454, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
